EconPapers    
Economics at your fingertips  
 

On spatial competition with quadratic transport costs and one online firm

Stefano Colombo () and Zemin Hou ()
Additional contact information
Zemin Hou: Northeastern University

The Annals of Regional Science, 2019, vol. 63, issue 1, No 10, 247 pages

Abstract: Abstract Guo and Lai (Ann Reg Sci 52(1):309–324, 2014) argue that, under quadratic transport costs, when two offline firms compete with one online firm, the two offline firms locate in such a way that they occupy unconnected regions in the market. However, we offer a counterexample to show that their provided condition is not sufficient to support existence of subgame perfect equilibria, because location deviations to different market structures are not taken into account.

JEL-codes: L13 C72 D21 (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://link.springer.com/10.1007/s00168-019-00934-x Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:anresc:v:63:y:2019:i:1:d:10.1007_s00168-019-00934-x

Ordering information: This journal article can be ordered from
http://link.springer.com/journal/168

DOI: 10.1007/s00168-019-00934-x

Access Statistics for this article

The Annals of Regional Science is currently edited by Martin Andersson, E. Kim and Janet E. Kohlhase

More articles in The Annals of Regional Science from Springer, Western Regional Science Association Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2020-10-19
Handle: RePEc:spr:anresc:v:63:y:2019:i:1:d:10.1007_s00168-019-00934-x